# SDR QXEA0300251

- Difficulty date: February 12, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 2,082 hours, 1,606 cycles
- Engine: Ge CF348C1
- Engine time: 2,082 hours, 1,606 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4124T3P03
- Condition: Missing
- Location: Zone 400
- Part time: 2,082 hours, 1,606 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND ONE BLADE MISSING AND FOUR BLADES HAVE TRAILING EDGE DAMAGE.  REPLACED ENGINE.  AIRCRAFT OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.  INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION TO THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
